# SDR CA111116009

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 27,584 hours
- Engine: Ge CFM567B24
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Condition: Failed
- Location: Cabin Pressure
- Part time: 27,113 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL THROUGH 40KTS, MASTER CAUTION AIR CONDITIONING AND AUTO FAIL LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED.  NR 2 CABIN PRESSURE CONTROLLER WAS REPLACED.  REMOVED UNIT WAS HIGH TIME WITH 27,000 HOURS SINCE NEW.
